MathSciNet Relay Station
MathSciNet bibliographic data
MR1629862 (99c:11029) 11D09
Bennett, Michael A. On the number of solutions of simultaneous Pell equations. J. Reine Angew. Math. 498 (1998), 173–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement